# SDR UIEA2019011602963

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 23,409 hours, 4,041 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER T/E BOND ASSY CHANNEL CRACK.( LT HORIZONTAL STABILIZER T/E BOND ASSY. CHANNEL REPAIRED IAW RI-55-10-13343 REV.A  )
